MENSTRUAL COMPLETE- acetaminophen, caffeine and pyrilamine maleate tablet, film coated
Topco Associates, LLC
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 500 mg
Caffeine 60 mg
Pyrilamine maleate 15 mg
for the temporary relief of these symptoms associated with menstrual periods:
- water-weight gain
- muscle aches
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- if you have ever had an allergic reaction to this product or any of its ingredients
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- difficulty in urination due to enlargement of the prostate gland
- liver disease
- a breathing problem such as emphysema or chronic bronchitis
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- avoid alcoholic beverages
- excitability may occur, especially in children
- be careful when driving a motor vehicle or operating machinery
- alcohol, sedatives, and tranquilizers may increase drowsiness
- you may get drowsy
- limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. The recommended dose of this product contains about as much caffeine as a cup of coffee.
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
ask a health professional before use.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than the recommended dose
- adults and children 12 years and over:
- take 2 caplets with water
- repeat every 6 hours, as needed
- do not exceed 6 caplets per day
- children under 12 years: ask a doctor
- see end flap for expiration date and lot number
- store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F)
corn starch, croscarmellose sodium, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, silicon dioxide, stearic acid, titanium dioxide, triacetin
ACETAMINOPHEN , CAFFEINE, PYRILAMINE MALEATE
PAIN RELIEVER • DIURETIC • ANTIHISTAMINE
MULTI-SYMPTOM RELIEF OF:
• Cramps • Headache • Bloating
• Backache • Fatigue
TAMPER EVIDENT: DO NOT USE IF IMPRINTED
SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
*This product is not manufactured or distributed by Bayer
HealthCare LLC, owner of the registered trademark Midol®
TOPCO ASSOCIATES LLC
ELK GROVE VILLAGE, IL
|MENSTRUAL COMPLETE acetaminophen, caffeine, pyrilamine maleate tablet, film coated|
|Labeler — Topco Associates, LLC (006935977)|
|LNK International, Inc.||038154464||PACK (36800-391)|
|LNK International, Inc.||832867894||MANUFACTURE (36800-391)|
|LNK International, Inc.||832867837||PACK (36800-391)|
|LNK International, Inc.||967626305||PACK (36800-391)|
|LNK International, Inc.||868734088||PACK (36800-391)|
Revised: 11/2019 Topco Associates, LLC
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.